Asymptotic formulae for eigenvalues of second order elliptic operators that are degenerate on the axis of a cylinder
Differencialʹnye uravneniâ, Tome 6 (1970) no. 11, pp. 2041-2052
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_11_a12,
author = {A. F. Goryunov},
title = {Asymptotic formulae for eigenvalues of second order elliptic operators that are degenerate on the axis of a cylinder},
journal = {Differencialʹnye uravneni\^a},
pages = {2041--2052},
year = {1970},
volume = {6},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_11_a12/}
}
TY - JOUR AU - A. F. Goryunov TI - Asymptotic formulae for eigenvalues of second order elliptic operators that are degenerate on the axis of a cylinder JO - Differencialʹnye uravneniâ PY - 1970 SP - 2041 EP - 2052 VL - 6 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1970_6_11_a12/ LA - ru ID - DE_1970_6_11_a12 ER -
A. F. Goryunov. Asymptotic formulae for eigenvalues of second order elliptic operators that are degenerate on the axis of a cylinder. Differencialʹnye uravneniâ, Tome 6 (1970) no. 11, pp. 2041-2052. http://geodesic.mathdoc.fr/item/DE_1970_6_11_a12/